# SDR FDEA201709032454

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 44,384 hours, 14,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR SLIDE LIGHT IS INOP. DURING T/S FOUND THAT THE GIRT BAR WAS DISLODGED FROM DOOR. REINSTALLED GIRT BAR ON DOOR REF AMM 25-66-10-2-0. OPS CHECKS GOOD. SLIDE LIGHT OPS CHECKS GOOD. ACFT OK FOR SERVICE.
